# SDR SWIA2023041000305

- Difficulty date: March 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE  REPLACING FLOOR BEAM CAP AT RBL 9  FROM FS 409+128 TO FS 559 , FOUND MISSED CUT ON FLOOR BEAM VERTICAL "C" CHANNEL OUTBOARD WEB FROM FS 439 TO FS 471.      (C-CHECK RO 4/5/2023)    COMPLIED WITH REPAIR TO FLOOR BEAM AT RBL9, FS409+112 - FS484 REF REO 601R-53-41-3133 REV -- 2023-03-20. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
